# SDR FDEA201101170216

- Difficulty date: January 17, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S8-10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SURROUND SKIN GOUGED STA 620, STR 8L TO 10L. REMOVED MCD INNER SKIN AT STA 620 STR 8L TO 10L, FABRICATED NEW INNER SKIN FROM 2024T3 0.125", AND INSTALLED NEW INNER SKIN IAW SRM 53-10-2 FIG 3A,  SRM 51-30-5, 51-10-1, 51-10-2, AND 51-30-2.
